MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection

BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection
Model Number H749201001900
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that filterwire rupture occurred.The target lesion was located in the carotid artery.A 190 cm filterwire ez was selected for use.During preparation, the package was unpacked and it was noted that the bottom of the filterwire was ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that filterwire rupture occurred.The target lesion was located in the carotid artery.A 190 cm filterwire ez? was selected for use.During preparation, the package was unpacked and it was noted that the bottom of the filterwire was ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the filter bag was ruptured.It was further reported that the packaging was undamaged and it was found to be malfunctioned before entering the patient.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6) b5: describe event or problem: updated investigation results: media analysis: the media attached to the parent record shows the filter bag torn and in deployed state.Device history record: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
FilterWire EZ?
Common Device Name
temporary coronary saphenous vein bypass graft for embolic protection
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25738412
Report Number2124215-2026-36344
Device Sequence Number13400483
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)261204(10)35419796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035419796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by ManufacturerNot provided
09/10/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/19/2026
10/01/2026
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight193 LB